| Catalog Number |
MWJ127 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
It was reported that the screwdriver tip was broken during placement of peripheral screws with ratcheting handle.